Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes leftsided headaches with eye pain and tooth pain?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5287 Questions
Hi my name is XXXX . I am having one side left side headache since two years now. It started paining my left eye ,left head top , and left tooth also . Started taking pain killers . Did help at start . But ut reoccured in 15 20 days . Then went to a neurologist after 2 months .tried eliwel 10 mg . It helped me . Took it for 5 -6 months . and had no headache ,although felt drowzy in day ,and when skipping the tablet , headache would return . And one day , eliwel stopped working . Another neurologist suggested 25mg topaz with 25mg sensival . I took it for another 6 months . It helped , but it again started making me feel drowsy , weight loss , hair fall etc . I kept on taking the tablet for 3 -4 months . then started taking half of both and feeling good for another 2 months as full tablet was making me full drowsy. But again ,the headaxhe started and it doesnt go by 25mg topaz and 25 mg sensival also now. My mri was clean. I had vitamin d deficiency,which is ok now . There was no thyroid problem. I have tooth decay on the left top row ?but can this be the reason fir the constabt headache at the left top of my head? the tooth doesnt pain . It pains some time . I have also tried , having proper sleep, eating properly ,excercising etc . I dont have any vomiting ,or sensitivity to ligt sound etc ,but i do have difficult in thinking and always feel like resting . because of all time headache Please help. This constant headache at one side has already ruined my life and career.
Posted Thu, 27 Mar 2014 in Headache and Migraines
Answered by Dr. Sudhir Kumar 7 hours later
Brief Answer: Medications would help you get better. Detailed Answer: Hi Mr XXXXXXX Thank you for posting your query. I have noted your symptoms and the treatment received so far. The symptoms suggest a diagnosis of muscle tension headache. Migraine is unlikely as you do not have nausea or vomiting and there is no increased sensitivity to light or noise. The response to medications such as eliwel (amitriptyline) and sensical (nortriptyline) also favour a diagnosis of tension headache. Normal MRI of brain is a good news, as it rules out all serious problems in the brain. Your symptoms are also unrelated to tooth decay. I would suggest you take PROTHIADEN tablets. The usual starting dose of this medicine is 25 mg taken at bedtime and based on the response, the dose can be increased to 50 mg or 75 mg at bedtime. Sedation/drowsiness is lesser with this medicine and there are no other side effects. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor